Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mellieh

Cutting back on spiro dose?

Hey, ladies. I have been taking 100mg/day of spiro for about 3 years. While I still have small breakouts on a fairly regular basis, I am dealing with some crazy hormonal fluxes & am thinking about lowering my spiro dose (maybe 75mg/day) to see if that helps. I am having hot flashes, increased fatigue, and my libido has disappeared.

Has anyone lowered your dose? Did you see decreased effectiveness? Did you feel better?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×